# SDR DALA2023093008040

- Difficulty date: September 26, 2023
- Submitted: September 30, 2023
- Operation: Air carrier
- Aircraft: N303DN
- Make and model: Airbus A321-213
- Aircraft serial: 7061
- Aircraft time: 21,340 hours, 10,738 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3003 - DIV - TO CHS DUE TO LOSS OF GREEN SYSTEM HYDRAULIC FLUID. MAINTENANCE FOUND 2 BROKEN CLAMPS AND LINE CHAFFED THROUGH ON A LH ENGINE PRESSURE LINE. CORRECTIVE ACTION: REPLACED EDP HIGH PRESSURE LINE AND CLAMPS. AIRCRAFT RTS. (LP 4177966)
